# SDR SWAA2025032609465

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,147 hours, 40,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 DOORWAY ASSIST HANDLE LOOSE (GALLEY SIDE)<[01] TIGHTENED L2 DOORWAY ASSIST HANDLE PER AMM 25-21-25.
